# SDR UALA2011081504329

- Difficulty date: August 14, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 63,638 hours, 23,715 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE LIGHT DOES NOT ILLUMINATE.  RELAMPED AND SLIDE LIGHT WORKED PROPERLY.
